ED drug issue

Discussion in 'Porn-Induced Sexual Dysfunctions' started by Gavalar09, Jul 24, 2018.

  1. Gavalar09

    Gavalar09 Fapstronaut

    348
    68
    28
    Hi all,

    So things were looking good, started having erections with my girlfriend naturally but they weren’t 100% still and having issues with condom usage.
    Used 5mg of cailis and worked wonders. This was Wednesday night. I had a great 2 hour erection and the good erection proceeded until Saturday day. But now for the last 3 days I haven’t had a single flicker.
    I’m worried the medication may have damaged my penis is some way. I’m on the verge of breaking down?!
    Can anybody help?
     
  2. Nope, Calis is a PDE5 inhibitor, it doesn't damage your penis in any way. if it's working, it means the cause of your ED is not organic and maybe due to excessive stimulation by PMO or due to other drug interactions.
    Do you take any other medications?
     
  3. Gavalar09

    Gavalar09 Fapstronaut

    348
    68
    28
    Hi, no other medications.
    It’s just worrying I’ve not had an erections since. I had a slightly painful erection for about 2 hours with my girlfriend but thought nothing of it. Before that erectiom I had one for about an hour. I’m worried I’ve had a priapism without realising
     
  4. Nah, the erection lasted for less than 4 hrs and it happened with your gf , so it's not priapism and doesn't cause any damage to your penis. If it lasts more than 4hrs there's the risk of ischemic necrosis of penis so you're in the clear.And besides if you had a priapism, you WOULD notice because it will be very painful, not something you'd be able to ignore !
    Are you currently doing nofap? If so, how many days/months have you been clean?
     
  5. Gavalar09

    Gavalar09 Fapstronaut

    348
    68
    28
    Okay, but what about stuttering priapism? Spa
    Patently these can last under the 4 hour mark but chase the same issue as ischemic priapism as your getting erections in a short amount of time?
    I was in pain with a few of my erection the days following, and now the last 3 days they’ve completely stopped. I’d seen great progress until the cailis incident.

    I’ve been doing Nofap for 3 years but 106 days without a relapse.
     
    guitarobot likes this.
  6. Dude stop looking to google for medical help, it's makes matters worse by putting unfounded fears in your head.It's great for doctors who have to narrow down between the many diseases which present with the same symptoms and know how to differentiate between something serious and something trivial, but it's not so great for the patients.When in doubt go to your doctor.
    Ischemia is quite unlikely in your case unless you have sickle cell trait and even then PDE5 inhibitors are protective against ischemia
    Your erections lasted only 4 days and then no more erections, I think it's more likely that you're flatlining than a drug side effect.And it's not happening now so most likely possiblity is there's nothing wrong.
    But like I said when in doubt go visit your doctor, if it happens again or if you think there might be something still wrong.

    BTW was it a prescription Calis?
    Dafuq Calis is a banned word!?!??!
     
  7. Big Lebowski

    Big Lebowski Fapstronaut

    823
    1,919
    123
    Gav, I know how frustrating pied/weak erections is but it takes some serious time if you are severe to get them back. It has been coming and going with me at nearly ten months, I’m only 24 too.

    Keep riding it out and try not worry too much. Patience and time is all you’re going to need to beat this and get your erections back.
     
    BeanBurrito likes this.
  8. Gavalar09

    Gavalar09 Fapstronaut

    348
    68
    28
    Hi gents,

    Spoke to the doctors again today.
    On review they said it’s possible the erection caused a vein to burst causing the pain I’m experiencing.

    And yes, it was prescribed calis, got it from an online pharmacy, not generic brand but the real stuff. I’ve used it before with no issues whatsoever.
     
  9. I see, I didn't know that could happen
    Did they prescribe any investigations? What did they advise you to do?

    Were you prescribed sialis for PIED?
     
    Last edited by a moderator: Jul 25, 2018
  10. Gavalar09

    Gavalar09 Fapstronaut

    348
    68
    28
    No, no investigations as UK doctors avoid those kind of things.
    They did talk about an MRI of the penis (Doppler I believe) but we’re extremely reluctant to do it as they felt it wasn’t needed.

    They just advised to rest and are booking me a follow-up appointment with a consultant.

    Not for PIED no, more for anxiety based ED, which is ridiculous and getting sick of that diagnosis to be honest, especially when I don’t get morning or night time erections
     
  11. anthonybackus

    anthonybackus Fapstronaut

    10
    4
    3
    Ed is called as impotence can affect your quality of life decreasing the pleasure ar satisfaction from sex


    most well known Ed medicines includes Tadalis Sildenafil

    but some other medicines might give some side effects like headaches

    headaches are most common side effect with Ed Drugs the sudden change in blood flow can cause headaches talk to doctor to take proper dosage guidance
     
  12. anthonybackus

    anthonybackus Fapstronaut

    10
    4
    3
    impotence can affect sexual health decreasing the pleasure or satisfaction from sex


    most well-known Ed medicines includes Sildenafil Citrate which regulates flood flow in body


    nuisances are most common side effect with Ed Drugs the sudden change in blood flow can cause headaches talk to doctor to take proper dosage guidance
     
  13. Anita88

    Anita88 Fapstronaut

    10
    8
    3
    how are you now? I'm asking because I'm against all those pills. I read about the side effects of some here and I'm wondering if you could do away with medication. Or are you still on cailis?
     

Share This Page